# SDR YYFA201000008

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 38,456 hours, 32,519 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Empty
- Location: Oxygen System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TERMINATION OF FLIGHT, DURING PARKING CHECK LIST FOUIND OXYGEN CYLINDER PRESSURE AT 0 PSI.
